# SDR REXA2019013100127

- Difficulty date: January 31, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL IN SECTIONS FS= 375 TO FS= 485, 9LBL AT PAX CABIN FWD WET AREA. FLOOR SEAT RAILS IN SECTIONS FS= 375 TO FS= 485, 9LBL AT PAX CABIN FWD, WAS REPLACED PER SRM 53-21-49-101-001 -A01 AND AMM 53-00-49-400-801-A7.
